# SDR SIMA20170107001

- Difficulty date: January 7, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 33,068 hours, 23,826 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE71357812
- Condition: Damaged
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN,  LOST OF NOSE WHEEL STEERING HYDRAULIC SYSTEM NR 3 LOW PRESSURE AND ZERO QUANITY IN THE SYSTEM NR 3 RESEVOIR.   REMOVED AND REPLACED THE REAR  FLEXIBLE HYD HOSE FOR NLG RETRACT ACTUATOR IAW AMM 32-32-09.  OPS AND LEAK CHECKED GOOD.
